# SDR ASAA2019100743929

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,549 hours, 5,392 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIED TO CALL MEDLINK AND DISPATCH USING SATCOM.  COULD HEAR THEM, BUT THEY COULD NOT HEAR OUR TRANSMISSIONS. GROUNDED - YES. RESET SATCOM SYSTEM PER B737-900 FIM 23-15-00 OPS CHECK GOOD.
